BibTeX record journals/tit/KabatianskiiSJ96

download as .bib file

@article{DBLP:journals/tit/KabatianskiiSJ96,
  author    = {Gregory Kabatianskii and
               Ben J. M. Smeets and
               Thomas Johansson},
  title     = {On the cardinality of systematic authentication codes via error-correcting
               codes},
  journal   = {{IEEE} Trans. Information Theory},
  volume    = {42},
  number    = {2},
  pages     = {566--578},
  year      = {1996},
  url       = {https://doi.org/10.1109/18.485725},
  doi       = {10.1109/18.485725},
  timestamp = {Sun, 28 May 2017 13:18:54 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tit/KabatianskiiSJ96},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics